Wondernut, Zemiente, Nuez de la India, Indian Walnut – all the same and toxic

, ,

Posted 25 April 2018

We have pointed out a toxic nut being sold as a weight-loss product. Most of our postings are about Wondernut. However, the same nut is being sold on other websites and Facebook under different names: Zemiente (zemiente.com); Nuez de la India (nuezdelaindia.co.za); Indian Walnuts (indianwalnutsa.co.za); Leynate (indianwalnutsa.co.za); Magic Nut (magicnut.co.za); and others.

They are all the same ingredient: the nut from Aleurites Moluccanus, or closely related. They all have the same degree of toxicity.

Almost all make the same argument:

The United States Department of Agriculture (USDA). On the official website of the USDA there is a page specially made for Nuez de la India (Indian Walnut), This page contains information that indicates more than 50 physical and morphological characteristics of this seed, the most important being the one that indicates that:
A) Nuez de la India is NOT TOXIC
B) Nuez de la India is palatable for humans

I cannot find ANY evidence for this claim. It appears to be a lie.

I have also come across a report in Ambito.com dated 22 August 2017 reporting a death due to this nut.

The Mendoza who had consumed “Indian walnut” to lose weight died AFTER 45 DAYS IN A COMA 

 

 

 

 

 

 

 

 

 

It also seems that some companies are trying not point out that the nut they use is the same as Wondernut.

For example, Zemiente.com does not mention the nut at all, but an image from a distributor’s website, which had an image of the nut, shows it is the same as Wondernut.

 

 

Indian Walnuts SA appear to be selling two brands, one as an Indian Walnut brand, the other as Leynate Organics.

 

 

 

 

[note note_color="#f6fdde" radius="4"]CamCheck posts related to Wondernut
(Link opens in new browser window)
[/note]

, ,

7 Responses to Wondernut, Zemiente, Nuez de la India, Indian Walnut – all the same and toxic

  1. Marilia Sameiro Coelho 4 October, 2018 at 2:06 pm #

    If the Neuz de la India aka Wondernut is dangerous, why is it allowed to be sold on South African Markets? I was just offered to buy this product

    • Harris 4 October, 2018 at 2:58 pm #

      Because the authorities (Medicines Control Council, now SAHPRA (South African Health Products Regulatory Authority) are not policing or enforcing regulations.

    • Laki 12 March, 2021 at 5:14 pm #

      People love sensation by lying. My 2 daughters was obese and when they started using Semelia seeds in February 2019 they started seeing results in 2 weeks, now they are both from size 56 and 52 to both 36 without stress. I started using it in January 2021. Was 46 and now going to size 36.
      What I see with the fake news crying foul about this wonder nut is frustration that the fake things sold on the market will be exposed for what they are. The wonder nut is The real deal. You don’t need to starve yourself or exercise. The fats and weight just keep falling without your effort. We will continue using the Wonder nut!

      • Harris 22 March, 2021 at 8:47 am #

        @Laki
        A toxic product can sometimes work without side effects for some people, but not for others. You have no proof that the toxin in this nut will not eventually harm your kidneys or liver – irreversibly. Is that worth the risk? The one fact we can be sure of is that this nut DOES contain a toxin.

        • Chantal 10 August, 2021 at 4:36 pm #

          I have to say i bought the capsules, also with the hope of losing a few kg’s. When you start you have to take 1 every 2nd evening, the morning after my first capsules my stomach went crazy, up to 4 x a day …. like water. I felt terrible (clearly i couldn’t eat due to feeling bloated) … but i tried pushing through …. after my 3rd capsule i came accross your site …. and immediately threw the capsules away (i didn’t make a week even). My body was aching and my skin was sensitive to touch even, especially over my lower back and upper arms. It’s been 4 days now after my last capsule and i am slowly starting to feel better. I know losing weight is hard work, but you are not suppose to feel sick.
          Thank you for this site …. i will NEVER take these pills ever again.

  2. ESME ELOFF 4 March, 2019 at 2:35 pm #

    I wonder if it really helps for weight loss

    • Harris 6 March, 2019 at 12:14 pm #

      Not really, unless you call losing weight because you are ill and have diarrhoea causing weight-loss, and a risk of severe side effects, to be the way you want to go.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.